# SDR 95ZZZM437

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 45976431
- Condition: Corroded
- Location: Fs 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FLOOR BEAM TO FUSELAGE FRAME ATTACH FITTING AT RIGHT FS 235 WITH LEVEL 2 CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
